# SDR CA970423003

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 2HM11
- Condition: Shorted
- Location: Yellow Spoiler
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING WARNING LIGHTS INDICATED YELLOW SPOILERS NOT DEPLOYING. FOUND CB POPPED AND WOULD NOT STAY RESET. MICRO SWITCH CH32 FOUND FAILED.
